# SDR GAIA00166

- Difficulty date: March 31, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Aircraft: N6808
- Make and model: Boeing 727223
- Aircraft serial: 19483
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, THE FOLLOWING DISCREPANCY WAS FOUND.  CORROSION FOUND ON LOWER WING SKIN INSIDE OF RIGHT HEAT EXCHANGER PLENUM AREA, STATION 852, RBL 31.  REPAIRED IAW TIMCO REO S00077.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
